# SDR 2017FA0000091

- Difficulty date: January 15, 2017
- Submitted: March 8, 2017
- Operation: General aviation
- Aircraft: N4128
- Make and model: Piper PA-34-200
- Aircraft serial: 347450150
- Aircraft time: 6,656 hours
- Engine: Lyc IO360C1E6
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: ALY6521R
- Part serial: HP061244
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ALTERNATOR SEIZED IN FLIGHT CAUSING THE BELT TO BURN AND SMOKE OVER THE PULLEY.
